# SDR CALA0200175

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD EDGE OF FORWARD CARGO DOOR SKIN CRACKED AND BENT JUST ABOVE LOCK MECHANISM AND SEAL. THE CRACK MEASURED 0.4" LONG. THE EXISTING FASTENERS WERE REMOVED, THE CRACK WAS STOP DRILLED, AND A DOUBLER WAS INSTALLED IAW SRM 51-30-2 AND 52-05, FIGURE 4.
